# SDR DALA13061035640

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, BS 211, RBL 25, SKIN IS RECESSED OR BLENDED AROUND FASTENER.  REPAIRED SKIN IAW ER/A 519843-14 REV ORIGINAL AND PRI 519843-14 REV O.
